A new method for lower bounds of L-functions

Stephen S. Gelbart, Erez M. Lapid, Peter Clive Sarnak

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

Let L(s,π,r) be an L-function which appears in the Langlands-Shahidi theory. We give a lower bound for L(s,π, r) when R(s) = 1 using Eisenstein series. This method is applicable even when L(s,π,r) is not known to be absolutely convergent for R(s) > 1.

Original languageEnglish (US)
Pages (from-to)91-94
Number of pages4
JournalComptes Rendus Mathematique
Volume339
Issue number2
DOIs
StatePublished - Jul 15 2004

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A new method for lower bounds of L-functions'. Together they form a unique fingerprint.

Cite this